# SDR IPXA2025070241000

- Difficulty date: June 21, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 14,727 hours, 2,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR RETAINER BROKEN LOCATION AT FORWARD LOWER SIDE TOTAL: 1EA (REPLACE). .I.A.W AMM 52-09-06-000-801 AND 52-09-06-400-801 REV.47 REPLACE L1 ENTRY DOOR SEAL RETAINER AT FORWARD LOWER SIDE. REVIEW COMPLETED
